# SDR COM60388

- Difficulty date: January 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N918CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7018
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Part number: 270003
- Condition: Defective
- Location: Rt Spoileron
- Part time: 3,662 hours
- Stage of operation: UK
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SPOILERON FAULT MESSAGE ON EICAS.  REPLACED RT OUTBD SPOILERON PCU
